The matrix-algebraic form of a solution to the system of linear ordinary differential equations with constant coefficients
Sibirskij žurnal industrialʹnoj matematiki, Tome 17 (2014) no. 3, pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
We propose a form for representing the general solution to a system of linear differential equations with constant coefficients which covers all possible versions of the general solutions corresponding to different multiplicities of the roots of the characteristic equation. The properties and some particular cases of this solution are studied.
Keywords:
ordinary differential equation, multiple root.
@article{SJIM_2014_17_3_a0,
author = {A. A. Baloev},
title = {The matrix-algebraic form of a~solution to the system of linear ordinary differential equations with constant coefficients},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {3--12},
year = {2014},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a0/}
}
TY - JOUR AU - A. A. Baloev TI - The matrix-algebraic form of a solution to the system of linear ordinary differential equations with constant coefficients JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2014 SP - 3 EP - 12 VL - 17 IS - 3 UR - http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a0/ LA - ru ID - SJIM_2014_17_3_a0 ER -
%0 Journal Article %A A. A. Baloev %T The matrix-algebraic form of a solution to the system of linear ordinary differential equations with constant coefficients %J Sibirskij žurnal industrialʹnoj matematiki %D 2014 %P 3-12 %V 17 %N 3 %U http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a0/ %G ru %F SJIM_2014_17_3_a0
A. A. Baloev. The matrix-algebraic form of a solution to the system of linear ordinary differential equations with constant coefficients. Sibirskij žurnal industrialʹnoj matematiki, Tome 17 (2014) no. 3, pp. 3-12. http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a0/
[1] Baloev A. A., “Odna zadacha analiticheskogo konstruirovaniya regulyatorov”, Izv. AN SSSR. Tekhn. kibernetika, 1968, no. 1, 187–196 | Zbl
[2] Stepanov V. V., Kurs differentsialnykh uravnenii, Gostekhizdat, M., 1953
[3] Baloev A. A., “Universalnaya forma zapisi resheniya sistemy lineinykh neodnorodnykh differentsialnykh uravnenii s postoyannymi koeffitsientami”, Izv. vuzov. Matematika, 1991, no. 11, 6–13 | MR | Zbl
[4] Baloev A. A., Lineinye obyknovennye differentsialnye uravneniya s postoyannymi koeffitsientami, Izd-vo Kazan. gos. un-ta, Kazan, 2012